MAUDE Adverse Event Report: ARTHREX, INC. DISPS KIT,TRANS-TIB ACL W/ SAWBLD; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. DISPS KIT,TRANS-TIB ACL W/ SAWBLD; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number DISPS KIT,TRANS-TIB ACL W/ SAWBLD
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device disposition is unknown.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported via fda medwatch letter (mw5084931) that a piece of the nitinol guidewire (from the trans-tibial acl disposable kit) broke off.Additional information has been requested from the facility medwatch reporter but at this time no further information was received.

Brand Name
DISPS KIT,TRANS-TIB ACL W/ SAWBLD
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8574272
Report Number1220246-2019-01073
Device Sequence Number2182496
Product Code GFA
UDI-Device Identifier00888867022454
UDI-Public00888867022454
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberDISPS KIT,TRANS-TIB ACL W/ SAWBLD
Device Catalogue NumberAR-1897S
Device Lot NumberF193914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;